×

zbMATH — the first resource for mathematics

Numerical computation of the free boundary for the two-dimensional Stefan problem by space-time finite elements. (English) Zbl 0364.65091

MSC:
65N30 Finite element, Rayleigh-Ritz and Galerkin methods for boundary value problems involving PDEs
35K05 Heat equation
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Aguire-Puente, J.; Fremond, M., Frost propagation in wet porous media, () · Zbl 0347.76070
[2] Baiocchi, C., C. R. acad. sci. Paris, 273, 1215-1217, (1971)
[3] Berger, A.E.; Ciment, M.; Rogers, J.C.W., Numerical solution of a Stefan problem by a technique of alternating phase truncation, ()
[4] Bonnerot, R.; Jamet, P., Internat. J. num. met. engrg., 8, 811-820, (1974)
[5] \scJ. F. Bourgat, Analyse numérique du probléme de Stefan à deux phases, rapport IRIA, to appear.
[6] Ciarlet, P.G.; Raviart, P.A., Comp. meth. appl. engrg., 1, 217-249, (1972)
[7] Ciavaldini, J.F., SIAM J. numer. anal., 12, 464-487, (1975)
[8] Crank, J.; Gupta, R.S., J. inst. math. appl., 10, 296-304, (1972)
[9] Crank, J.; Gupta, R.S., Int. J. heat mass transfer, 18, 1101-1107, (1975)
[10] Douglas, J.; Gallie, T.M., Duke math. J., 22, 557-571, (1955)
[11] Duvaut, G., C. R. acad. sci. Paris, 276, 1461-1463, (1973)
[12] Duvaut, G., Problems a frontière libre en théorie des milieux continus, rapport IRIA, No. 185, (1976)
[13] Fremond, M., Variational formulation of the Stefan problem, coupled Stefan problem, frost propagation in porous media, () · Zbl 0316.76063
[14] Graveleau, J., ()
[15] Jamet, P., Éléments finis espace-temps pour la resolution numérique de problèmes de frontières libres, () · Zbl 0373.65059
[16] Jamet, P., R.A.LR.O. anal. numer., 10, 3, 43-61, (1976)
[17] Jamet, P.; Bonnerot, R., J. computational phys., 18, 21-45, (1975)
[18] Lazaridis, A., Int. J. heat mass transfer, 13, 1459-1477, (1970)
[19] Lions, J.L., Quelques méthodes de resolution des problemes aux limites non linéaires, (1969), Dunod Paris · Zbl 0189.40603
[20] Lions, J.L., Introduction to some aspects of free surface problems, () · Zbl 0338.65053
[21] Meyer, G.H., Numer. math., 16, 248-267, (1970)
[22] Meyer, G.H., SIAM J. numer. anal., 10, 522-538, (1973)
[23] Nogi, T., (), 543-575
[24] Oleinik, O., On Stefan-type free boundary problems for parabolic equations, Sem. ist. naz. alta mat., 388-403, (1962-1963)
[25] Zienkiewicz, O.C., The finite element method in engineering science, (1971), McGraw-Hill London · Zbl 0237.73071
[26] Jamet, P., Galerkin-type approximations which are discontinuous in time for parabolic equations in a variable domain, () · Zbl 0434.65091
[27] Mori, M., A finite element method for solving moving boundary problems, (), 167-171
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.